# SDR CA120918008

- Difficulty date: September 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Fractured
- Location: Spoiler
- Part time: 48,545 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER ARRIVAL AT A MAINTENANCE BASE, MAINTENANCE NOTICED THE NR 2 HYD QTY WAS LOW AND THAT THERE WAS A HYD LEAK AT THE LT WING SPOILER AREA.  INVESTIGATION REVEALED THAT THE LT OTBD ROLL SPOILER ACTUATOR HSG HAD FRACTURED.  THE ROLL SPOILER ACTUATOR WAS REPLACED.  SPOILER ACTUATOR, PN A44700-009, SN 0367.
